# SDR RIVA0000015

- Difficulty date: July 12, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N367PA
- Make and model: Boeing 727221
- Aircraft serial: 22539
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6521631324
- Part serial: BN179
- Condition: Worn
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, IT WAS NOTED THAT THE RIGHT WING OUTBOARD FOREFLAP HAS A WEAR MARK IN SKIN AT LEADING EDGE, INBOARD OF INBOARD SEQUENCE CARRIAGE ATTACH BEARING.  INSTALLED PATCH ON RIGHT WING OUTBOARD FOREFLAP LEADING EDGE (INBOARD OF INBOARD SEQUENCE CARRIAGE), IAW SRM 57-50-4 FIG 1.  DOUBLER MADE FROM 0.063 INCH 2024 T3 ALUMINUM, PO NR 6011187.  TREATED, PRIMED, AND PAINTED IAW SRM 51-10-2 AND M/M 51-20-151.  SEALED IAW SRM 57-50-4 FIG 1.
